About Me: Female, Ann Arbor, MI, member since Jan 2011
I have had AFib since 2003. Episodes are becoming more frequent. Would like feedback on treatments that have worked for others, since there are as many theories as there are doctors, it seems. Interests are reading, writing mystery fiction, singing, drawing, life!
Hello thank you for replying n nice to meet you :)
I read some similiarities with your condition.
Singing, reading, drawing, sleep disorder, heart issue, i also suspect hypoglycemia probably long term proprsnolol correlated with it.
And betablocker reduce co q10 and could cause slight increase in cholestrol. (U can google it)
Diabetes and heart issue are overlapping.
Best wishes :)
Just a quick note to say hi! I haven't seen a post from you lately on the Heart Rhythm Community. I hope you are making good progress on the AFib (and all) issue. I do think about you and pray for improvement.
Thank you, so good to hear from you. I am sorry about your lung spot but glad they haven't found anything. I had the same experience this past year. Spot on lung, etc. but is nothing. Checking every 6 months to be sure.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.